# SDR 2009FA0000254

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N430G
- Make and model: Mooney M20R
- Aircraft serial: 290263
- Aircraft time: 3,626 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Melted
- Location: Landing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE DEFROST BLOWER CIRCUIT BREAKER POPS WHEN BLOWER IS NOT IN USE.  TROUBLESHOOTING REVEALED THE LANDING LIGHTS STAYED ON WHEN THE LANDING LIGHT CIRCUIT BREAKER WAS PULLED.  AFTER APPX 20 SECONDS OF LANDING LIGHT OPERATION THE DEFROST BLOWER C/B WOULD POP.  INSP REVELED THE LANDING LIGHT WIRE AT LARGE CONNECTOR PL/RC104A ON RT SIDE CB PANEL ASSY WAS MELTED ON BOTH SIDES OF THE CONNECTOR AND ON ONE SIDE HAD FUSED TOGETHER WITH 2 OTHER WIRES (DEFROST BLOWER AND LANDING GEAR WARNING) IN THE HARNESS.  THIS MALFUNCTION MOST LIKELY RESULTED FROM THE LANDING LIGHT BEING LEFT ON IN FLIGHT FOR AN EXTENDED PERIOD OF TIME.  SB M20-286 (M20J,K,M,R,S) ADDRESSES THIS CONDITION AND RECOMMENDS COMPLIANCE WITHIN 100 HRS OR AT NEXT ANNUAL.
